# SDR HNAA2013050100245

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 61,659 hours, 68,509 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Disconnected
- Location: De Ice Boots
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT DEICE BOOTS WILL NOT INFLATE IN NR 5 POSITION.  FOUND DEICE HOSE DISCONNECTED AT TAIL RT INBD BOOT.  RESECURED HOSE AS REQUIRED.  OPS CHECKED GOOD.
